zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation theorems for a second-order delay equation. (English) Zbl 0212.12102

34K99Functional-differential equations
Full Text: DOI
[1] Coles, W. J.: A simple proof of a well-known oscillation theorem. Proc. amer. Math. soc. 19, 507 (1968) · Zbl 0155.12802
[2] Coles, W. J.: An oscillation criterion for second-order linear differential equations. Proc. amer. Math. soc. 19, 755-759 (1968) · Zbl 0172.11702
[3] El’sgol’ts, L. E.: Introduction to the theory of differential equations with deviating arguments. (1966)
[4] Gollwitzer, H. E.: On non-linear oscillations for a second-order delay equation. J. math. Anal. appl. 26, 385-389 (1969) · Zbl 0169.11401
[5] H. E. Gollwitzer, Non-oscillation theorems for a non-linear differential equation, to appear. · Zbl 0215.44301
[6] H. E. Gollwitzer, Growth estimates for non-oscillatory solutions of a non-linear differential equation, to appear. · Zbl 0215.44301
[7] Heidel, J. W.: A non-oscillation theorem for a non-linear second-order differential equation. Proc. amer. Math. soc. 22, 485-488 (1969) · Zbl 0169.42203
[8] Kiguradze, I. T.: On conditions for oscillation of solutions of the equation u” + $a(t)$ | u |n sgn u = 0. Časopis pěst. Mat. 87, 492-495 (1962) · Zbl 0138.33504
[9] Paul, Waltman: A note on an oscillation criterion for an equation with a functional argument. Canad. math. Bull. 11, 593-595 (1968) · Zbl 0186.42205
[10] Willett, D.: The oscillatory behavior of the solutions of second-order linear differential equations. Ann. polon. Math. 21, 175-194 (1969) · Zbl 0174.13701
[11] Willett, D.: Classification of second order linear differential equations with respect to oscillation. Advances in mathematics 3, 594-623 (1969) · Zbl 0188.40101